abnormal period followed by sore breasts, tired, nausea, bloated fingers,?
Major hormonal imbalance I persume, cause bf had a vasectomy 2 years ago. What to do about this?
Answer by ♪ ♥ Sydney ♪ ♥
What does your boyfriend’s vasectomy have to do with your symptoms? If anything, his vasectomy should remove any doubt in your mind that you may be pregnant.
In any case, you should see a doctor. It does sound like some sort of hormonal imbalance or something…or maybe somehow you are pregnant? (You didn’t specify how the period was abnormal)
Answer by slick25
You might want to get a pregnancy test to make sure but hun you might be pregnant. the swollen fingers are a little ackward so if you are not pregnant then I would suggest seeing a doctor for that.
Answer by riverstar
first things first take a pg test vasectomy can go back together then see doc
Answer by heavensent143
ur symptoms is saying that you’re pregnant. Get a pregnancy test and get it check. If negative, then go to the doctor.
Answer by purple
try a ept …just to be sure…
nausea tired: abnormal period followed by sore breasts, tired, nausea, bloated fingers,?
cramps, bloating, sore nipples, nausea, tired..?
Ok so my period is never regular, can’t remember the last one that I had. I have to take birth control just to regulate, but for several months I wasn’t on any at all. I just started it again because I was afraid of getting pregnant. So now i’m constantly nauseous, tired, bloated, cramping, have frequent headaches, tender nipples, moody, and hungry. Is this just the birth control or should I be taking a preggo test?
Answer by The Great and Powerful Oz
Take a pregnancy test.
Answer by hotshot7897
take a pregnancy test these are all symptoms of pregnancy and if your not well then your not u got nothing to lose
hope this helps
Answer by Flower Child
Sounds like you’re experiencing being a girl. That time of the month can really suck and it sounds like you’ve called all the crappy period symptoms! You could take a pregnancy test if you really wanted to just to make sure you aren’t pregnant, but it really just sounds like good ol’ PMS.
Answer by NYSEMT307
Could be the hormones in the pills and your body just isn’t used to it, but I would definitely take a test. Those are common symptoms of pregnancy. A pregnancy test is not very expensive, or you can see your GYN about it. If it is the pills, you should look into getting a different type or dose because it sounds like your body is not handling the hormones well (if you aren’t pregnant). There are many types of birth control pills and finding the right one for your body can be time consuming and includes a lot of trial and error.
Answer by Tapas
Yeah, take a test to rule it out. It could be the pill, and if so, you are on the wrong one. Did you know that Planned Parenthood is like a pill specialist? You can make an appointment with them to discuss what you are normally like, what is happening on this pill, and what you would like to be free of–symptom-wise.
Or, maybe the doctor who prescribed these pills can help you.
You shouldn’t have to deal with all these symptoms if it is the pill causing them.
nausea tired: cramps, bloating, sore nipples, nausea, tired..?